# SDR TWAA9805102

- Difficulty date: April 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601TW
- Make and model: Boeing 767231
- Aircraft serial: 22564
- System (JASC): 2530 · Buffet/Galleys
- Part: Cart
- Part number: 888011
- Condition: Worn
- Location: Galley
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

JFK - FLT 841 - SERVING CART 343 POPPED NR 2 CIRCUIT BREAKER.  THERE WAS SMELL OF BURNED ELECTRICAL WIRING IN OR NEAR CART.  CREW DID NOT RESET CIRCUIT BREAKER.  REPLACED CART.  (M)
